On Gromov's large Riemannian manifolds

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Gromov introduced several notions of largeness of Riemannian manifolds and proved that they are all equivalent for manifolds of nonnegative sectional curvature. In this paper, we study the equivalence of these notions in the case of nonnegative Ricci curvature and in particular we give an affirmative answer to one of Gromov's open questions.

Original languageEnglish (US)
Pages (from-to)37-45
Number of pages9
JournalGeometriae Dedicata
Volume50
Issue number1
DOIs
StatePublished - Mar 1 1994

Keywords

  • Mathematics Subject Classification (1991): 53C20

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On Gromov's large Riemannian manifolds'. Together they form a unique fingerprint.

  • Cite this